Translator Disclaimer
March 2009 On generically stable types in dependent theories
Alexander Usvyatsov
J. Symbolic Logic 74(1): 216-250 (March 2009). DOI: 10.2178/jsl/1231082310

Abstract

We develop the theory of generically stable types, independence relation based on nonforking and stable weight in the context of dependent theories.

Citation

Download Citation

Alexander Usvyatsov. "On generically stable types in dependent theories." J. Symbolic Logic 74 (1) 216 - 250, March 2009. https://doi.org/10.2178/jsl/1231082310

Information

Published: March 2009
First available in Project Euclid: 4 January 2009

zbMATH: 1181.03040
MathSciNet: MR2499428
Digital Object Identifier: 10.2178/jsl/1231082310

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 1 • March 2009
Back to Top